# SDR GTIA20111210309

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 17,312 hours, 8,266 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Intermittent
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INTERMITTENTLY SHOWS ARMED.  ADJUSTED EMERGENCY CONTROL HANDLE,  GIRT BAR LEVER ACTUATOR IAW AMM 52-11-00-820-001.  R1 DOOR "ARMED " LEVER OPS CHECKED GOOD.
